# SDR CA100820004

- Difficulty date: June 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 662 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: NAS660524
- Condition: Loose
- Location: Tailboom
- Part time: 855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THIS BOLT (IPC PAGE 2-4 ,FIGURE 2-5, ITEM NR 15) WAS FOUND LOOSE. THIS IS THE THIRD AIRCRAFT IN THE FLEET ON WHICH THIS BOLT WAS FOUND LOOSE, ALL AIRCRAFT WERE UNDER 1000HRS TSN.  IT IS VERY NOTICEABLE WHEN WIGGLING THE TAIL BOOM SIDE TO SIDE.  THE BOLT WAS TIGHTENED WITH NO FURTHER ISSUES.
